# SDR SIMA20171219004

- Difficulty date: December 19, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 27,027 hours, 23,847 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, DAMPER ATTACHMENT FITTING ON THE AILERON FRONT SPAR FOUND DAMAGED.  REMOVED AND REPLACED THE AILERON DAMPER FITTING IAW EO EM27MR-112.
